Cart (Loading....) | Create Account
Close category search window

Generalized cyclotomic codes of length p1e(1)...pte(t)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Cunsheng Ding ; Dept. of Comput. Sci., Nat. Univ. of Singapore, Singapore ; Helleseth, T.

We first introduce a generalized cyclotomy of order 2 with respect to p1e(1)...pte(t). We then present two classes of new error-correcting binary cyclic codes of length p1e(1)...pte(t) based on this generalized cyclotomy. We prove either a square-root bound or a similar bound on the minimum odd weight of those codes with length n=p 1e(1) p2e(2)

Published in:

Information Theory, IEEE Transactions on  (Volume:45 ,  Issue: 2 )

Date of Publication:

Mar 1999

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.